# SDR ABXA9600454

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1613
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED L-2 DOOR JAMB LOWER TORQUE BOX FRAME IS BENT AT FUSELAGE STATION 1613.  REPAIRED FUSELAGE STATION 1613 FRAME ON L-2 DOOR THAT WAS BENT IAW ABX REA D853-12374MR.
